# SDR CA010813003

- Difficulty date: July 31, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 7,014 hours
- Engine: Garrtt TFE731*
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 23491
- Condition: Overheated
- Location: Nr 2
- Part time: 21 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE NR 2 BATTERY OVERHEAT INDICATED IN COCKPIT, CREW DIVERTED TO CYXU, BATTERY WAS REPLACED WITH SERVICABLE UNIT AND AIRCRAFT PROCEEDED WITH NO ADDITIONAL FAULTS. FAULTY BATTERY WAS FORWARDED FOR REPAIR/DEEP CYCLE.
